RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 4, Pages 556–565 (Mi mz10643)  

This article is cited in 4 scientific papers (total in 4 papers)

Mixed Abelian Groups with Isomorphic Endomorphism Semigroups

O. V. Ljubimtseva, D. S. Chistyakovb

a Nizhny Novgorod State University of Architecture and Civil Engineering
b Moscow State Pedagogical University

Abstract: In the present paper, mixed Abelian groups with isomorphic endomorphism semigroups are studied. In particular, we characterize the groups whose periodic parts are nonisomorphic, while their endomorphism semigroups are isomorphic. A description of nonreduced split mixed Abelian groups with $UA$-rings of endomorphisms is obtained.

Keywords: mixed Abelian group, endomorphism semigroup, $UA$-ring of endomorphisms.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
German Academic Exchange Service (DAAD)
This work was supported by the Joint Program “Mikhail Lomonosov, III” of the Ministry of Education and Science of the Russian Federation and DAAD.


DOI: https://doi.org/10.4213/mzm10643

Full text: PDF file (502 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:4, 556–564

Bibliographic databases:

Document Type: Article
UDC: 512.541
Received: 23.12.2013
Revised: 24.05.2014

Citation: O. V. Ljubimtsev, D. S. Chistyakov, “Mixed Abelian Groups with Isomorphic Endomorphism Semigroups”, Mat. Zametki, 97:4 (2015), 556–565; Math. Notes, 97:4 (2015), 556–564

Citation in format AMSBIB
\Bibitem{LjuChi15}
\by O.~V.~Ljubimtsev, D.~S.~Chistyakov
\paper Mixed Abelian Groups with Isomorphic Endomorphism Semigroups
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 4
\pages 556--565
\mathnet{http://mi.mathnet.ru/mz10643}
\crossref{https://doi.org/10.4213/mzm10643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370541}
\zmath{https://zbmath.org/?q=an:06455289}
\elib{http://elibrary.ru/item.asp?id=23421543}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 4
\pages 556--564
\crossref{https://doi.org/10.1134/S0001434615030268}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353566800026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928653116}


Linking options:
  • http://mi.mathnet.ru/eng/mz10643
  • https://doi.org/10.4213/mzm10643
  • http://mi.mathnet.ru/eng/mz/v97/i4/p556

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Ljubimtsev, “Nonreduced Abelian Groups with $\mathrm{UA}$-Rings of Endomorphisms”, Math. Notes, 101:3 (2017), 484–487  mathnet  crossref  crossref  mathscinet  isi  elib
    2. D. S. Chistyakov, “Odnorodnye otobrazheniya smeshannykh modulei”, Chebyshevskii sb., 18:2 (2017), 256–266  mathnet  crossref  elib
    3. D. S. Chistyakov, “Isomorphisms of semigroups of endomorphisms of mixed Abelian groups”, Russian Math. (Iz. VUZ), 62:7 (2018), 47–52  mathnet  crossref  isi
    4. V. K. Vildanov, O. V. Ljubimtsev, D. S. Chistyakov, “On the Determinability of Mixed Abelian Groups by Their Endomorphism Semigroups”, Math. Notes, 103:3 (2018), 372–377  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:5
    References:44
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019